# SDR SWIA200922294

- Difficulty date: August 2, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 28,130 hours, 40,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 6347)  ADJUSTED TOP AFT DOOR STOP.
